PDA

View Full Version : Question about medication.



florence
25-11-03, 21:52
Hi all
I've had recently a prescription for effexor and when i took the first one, I felt shaky and had tremor....So I decided to stop them.
I do need a medication for anxiety/panic attacks as my nights are full of fear and worry. I've got some sleeping pills now and slept much better last night.
I ve got one question though, can I take sleeping pills such as zopiclone (for my nights)and an anti-depressant such as effexor,cipramil or prozac in same time?
Thanks.
Florence.xxxx

twister
25-11-03, 22:00
best thing to do is ring a pharmacist or ring NHS Direct and they might be able to tell you if you cant get to your doctors. Is Zopiclone a Benzodiazepene? I know I can take my Valium with my antidepressant but its always best to check

Emily

florence
25-11-03, 22:10
Hi Emily , thanks for replying so fast, I am not sure what zopiclone is but its similar to valium or diazepam.
If , therefore, you can take both then I suppose it should be the same for me but I will make sure of it by asking like you said.Thanks so much for your information.
Lots of love.Florence
PS:please let me know what BCT is like.xxxxxxx

sadie
26-11-03, 22:36
Hi Florence,

I take Venlafaxine too, although I am trying to stop taking them at present by reducing my dose. However, I felt a bit weird on them too and they did take a few weeks to work properly but I did feel better for a while. maybe you should give them a chance!!

I am stopping them as I feel I want to cope on my own, not because they were bad or anything. I have suffered anxiety for a while now (3 yrs) so I feel I want to try and get a grip of it by myself but I think if you are feeling really anxious at present I may help calm you for a bit as well as some counselling or CBT.

Take care

sadie